# SDR AALA20161205013

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 51,812 hours, 25,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 15273
- Condition: Discharged
- Location: Cabin
- Part time: 22,671 hours, 12,381 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  FIRST CLASS CEILING EMERGENCY EXIT LIGHTS AT ROWS 3 THROUGH 6 STAY ON AFTER POWER DOWN SWITCH WAS IN OFF POSITION.  REMOVED AND REPLACED BATTERY ASSEMBLY B5-100 IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
